Dr. Iulia Dahmer

Wissenschaftliche Mitarbeiterin

Institut für Mathematik
Johannes Gutenberg-Universität
Staudingerweg 9
D-55099 Mainz

Raum: 05-617
Tel: +49-6131-39-24356
Fax: +49-6131-39-20916
E-Mail: idahmer@uni-mainz.de

 

Preprints und Publikationen

I. Dahmer and G. Kersting: The total external length of the evolving Kingman coalescent, Prob. Theo. Rel. Fields 2017,167(3), 1165-1214

I. Dahmer and G. Kersting: The internal branch lengths of the Kingman coalescent, Ann. Appl. Probab. 2015, Vol. 25, No. 3, 1325-1348

I. Dahmer, R. Knobloch and A. Wakolbinger: The Kingman tree length process has infinite quadratic variation, Electron. Comm. Probab. 2014, 19 No. 87 (12 pp)

I. Dahmer, G. Kersting and A. Wakolbinger: The total external branch lengths of Beta-coalescents, Combinatorics, Probability and Computing 2014, 23, 1010-1027

I. Dahmer: Coalescent trees and their lengths, Dissertation Goethe-Universität Frankfurt (2014)